Indiana, 2012Damaging Winds in Indiana, July 27, 2012
July 27, 2012 · NWS ILN · 4 events in 4 counties and zones
A surface low moving through the area helped to trigger clusters of thunderstorms during the afternoon. Some of these storms became organized to produce the threat of damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $80,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A surface low moving through the area helped to trigger clusters of thunderstorms during the afternoon. Some of these storms became organized to produce the threat of damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 27, 1:45 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Jul 27, 1:45 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
245 PM EDT FRI JUL 27 2012
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON AND
EVENING. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE NORTHWEST
THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN UPR LVL S/WV LOCATED OVER THE WRN GREAT LAKES THIS MORNING WILL
PIVOT SE ACRS THE REGION LATE THIS AFTN AND OVERNIGHT. AN AREA OF
WEAK LOW PRESSURE AND A SFC COLD FRONT WILL ACCOMPANY THIS FEATURE
AS THEY SLOWLY MOVE SOUTHEAST THROUGH THE REGION OVERNIGHT. THE
COMBINATION OF THESE FEATURES WILL INTERACT WITH A MOIST AND
UNSTABLE AIRMASS THIS AFTERNOON AND EVENING...RESULTING IN
CONVECTIVE DEVELOPMENT FROM EARLY AFTERNOON INTO THE EVENING
HOURS. LATEST HRRR AND NAM SUGGEST THAT CONVECTION WILL GET GOING
ACRS NRN AND CENTRAL INDIANA EARLY THIS AFTERNOON...AND SHOULD
PROPAGATE SE THROUGH OUR AREA THIS AFTERNOON INTO THIS EVENING.
WITH BULK SHEAR IN THE 25 TO 35 KNOT RANGE...STORMS SHOULD EXHIBIT
SOME ORGANIZATION WITH MULTICELLS PERHAPS MERGING INTO LINEAR
BOWING SEGMENTS. IN ADDITION...WITH THE SFC LOW APPROACHING OUR NW
CWFA...THERE WILL BE SOME DIRECTIONAL SHEAR THAT MAY CAUSE A FEW
STORMS TO ROTATE. AS A RESULT OF ALL THESE FACTORS...HAVE GONE
WITH LIKELY POPS THIS AFTERNOON AND HAVE PLACED SEVERE WORDING IN
THE FORECAST. MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS
WITH SEVERE HAIL THE SECONDARY THREAT. AN ISOLATED TORNADO CAN NOT
BE RULED OUT...ESPECIALLY ACRS THE NWRN CWFA. ALTHOUGH STORMS WILL
HAVE SOME MOTION 20 TO 30 MPH AND RAINFALL RATES WILL NOT BE AS
HIGH AS YESTERDAY...OUR SE CWFA RECEIVED SUBSTANTIAL RAINFALL
AMOUNTS IN THE 3 TO 5 INCHES RAIN OVER THE LAST 24 HOURS. THIS HAS
RESULTED IN MOIST IF NOT NEARLY SATURATED SOILS IN THESE LOCALES.
1 HOUR FFG SUBSEQUENTLY ARE RANGING ANY WHERE BETWEEN A HALF INCH
TO AN INCH. GIVEN THIS SETUP...ANY STORMS THAT FORM TODAY...AND IF
THEY MOVE OVER THE SAME AREAS IN THE SE CWFA...THIS WILL LIKELY
RESULT IN AN INCREASED FLOOD THREAT...WITH THE POTENTIAL FOR FLASH
FLOODING. HAVE ISSUES A FLASH FLOOD WATCH FOR THE SE CWFA IN
EFFECT FROM 18Z THIS AFTN TO 08Z EARLY SATURDAY MORNING.
AS FOR TEMPERATURES AND DEWPOINTS...IT WILL BE ANOTHER VERY WARM
TO LOCALLY HOT DAY WITH HIGHS GENERALLY IN THE UPPER 80S TO THE
LOWER 90S AND DEWPOINTS IN THE MID 60S TO AROUND 70. THIS SHOULD
KEEP HEAT INDICES IN THE MID TO UPPER 90S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING INTO THE
EVENING ACROSS THE REGION PARTICULARLY IN THE EAST BEFORE MOVING
OFF AS THE COLD FRONT CONTINUES TO PROGRESS EASTWARD. INCREASED
LOW LEVEL MOISTURE AND WEAK COLD ADVECTION BEHIND THE FRONT SHOULD
RESULT IN THE DEVELOPMENT OF LOW CLOUDS THAT WILL LAST WELL INTO
SATURDAY MORNING. COULD STILL SEE A FEW SHOWERS AND THUNDERSTORMS
DEVELOP ON SATURDAY PRIMARILY IN THE NORTHERN COUNTIES WITH
HEATING AND A WEAK DISTURBANCE DROPPING INTO THE UPPER TROUGH. AS
HIGH PRESSURE BUILDS OVER THE AREA SATURDAY NIGHT AND SUNDAY...
CONDITIONS WILL BE QUIESCENT.
FOLLOWING RECENT TRENDS HAVE PATTERNED TEMPERATURE FORECAST NEAR
OR SLIGHTLY ABOVE WARMER MOS GUIDANCE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
NORTHWEST FLOW WILL PREVAIL THROUGH MOST OF THE WEEK. THIS PATTERN
IS CONDUCIVE TO CONVECTIVE DEVELOPMENT AS DISTURBANCES DROP
SOUTHEAST. HOWEVER THESE DISTURBANCES ARE OFTEN DIFFICULT TO TRACK
AND TIME. AT THIS POINT HAVE INCLUDED LOW CHANCE POPS MAINLY
DURING THE DAYTIME PERIODS. TEMPERATURES WILL REMAIN ABOVE NORMAL.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AN UPPER LEVEL DISTURBANCE OVER THE WESTERN GREAT LAKES THIS
AFTERNOON WILL PIVOT SE ACRS THE REMAINDER OF THE GREAT LAKES TONIGHT
AND SATURDAY. THIS WILL SLOWLY PUSH A WEAK AREA OF LOW PRESSURE
AND ASSOCIATED COLD FRONT SOUTHEAST THROUGH THE REGION. THE
APPROACH OF THIS DISTURBANCE AND PREFRONTAL CONVERGENCE AHEAD OF
THE FRONT WILL TRIGGER SCATTERED SHOWERS AND THUNDERSTORMS ACRS
THE AREA EARLY THIS AFTN. MODELS SUGGEST THAT MULTICELLULAR
THUNDERSTORMS COULD CONGEAL INTO BOWING SEGMENTS WITH POSSIBLE TWO
ROUND OF CONVECTION MOVING OVER THE REGION. AS SUCH...BELIEVE
THUNDERSTORM CHANCES ARE HIGH ENOUGH TO WARRANT AT ALL TAF SITES.
HOWEVER...EXACT TIMING IS STILL DIFFICULT AT THIS POINT AND HAVE
THUS GONE WITH A PREDOMINANT VCTS WITH TEMPO MVFR AND THUNDER.
WILL AMENDMENT TAFS ACCORDINGLY FOR WIND AND/OR HAIL PER RADAR
OBSERVATIONS.
FOR THE OVERNIGHT HOURS...CONVECTION SHOULD PUSH TO THE
EAST/SOUTHEAST THIS EVENING. STILL CAN NOT RULE OUT A SHOWER OR
STORM OVERNIGHT WITH THE DISTURBANCE STILL IN THE REGION...BUT
CHANCES ARE LOW ENOUGH TO NOT MENTION ATTM. OF GREATER CONCERN
WILL BE LOW LEVEL MOISTURE ADVECTING SOUTH AROUND WEAK LOW
PRESSURE/COLD FRONT. THIS MOISTURE...COMBINED WITH WEAK COLD AIR
ADVECTION...HAS THE POTENTIAL TO REALIZE ITSELF AS A STRATUS DECK
LATE TONIGHT INTO SATURDAY MORNING. SOME MVFR/IFR VSBYS WILL BE
POSSIBLE AS WELL AND HOW LOW THESE BECOME WILL DEPEND ON HOW FAST
MID LVL CLOUDS EXIT THE REGION BEFORE LOW STRATUS FORMS. HAVE GONE
WITH IFR CIGS AND MVFR/IFR VSBYS ATTM.
ON SATURDAY...LOW LEVEL MOISTURE/STRATUS SHOULD LIFT INTO VFR
CUMULUS AND/OR MODERATE CUMULUS BY SATURDAY AFTERNOON WHILE VSBYS
WILL IMPROVE TO VFR AS WELL. CAN NOT RULE OUT A POP UP SHOWER OR
STORM ACRS THE ERN TAF SITES...BUT THEN AGAIN...IT IS TOO LOW TO
BE CONCERNED ABOUT ATTM.
UNDER A NW FLOW ALOFT...SURFACE HIGH PRESSURE IS FORECAST TO BUILD
SOUTHEAST INTO THE GREAT LAKES AND OHIO VALLEY SATURDAY NIGHT INTO
SUNDAY.
.OUTLOOK...THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ079>082-088.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ098>100.
IN...NONE.
&&
SYNOPSIS...HICKMAN
NEAR TERM...HICKMAN
SHORT TERM...
LONG TERM...
AVIATION...HICKMAN
Hazardous weather outlook, Jul 27, 10:56 AM EST, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 AM EDT FRI JUL 27 2012
INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-072>074-281600-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-
HOCKING-
1156 AM EDT FRI JUL 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT THAT
WILL MOVE INTO THE AREA THIS AFTERNOON AND EVENING. THE
ATMOSPHERE WILL BE UNSTABLE ENOUGH FOR A FEW OF THESE STORMS TO
REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE
MAIN THREAT. LARGE HAIL WILL BE A SECONDARY. ENOUGH DIRECTIONAL
SHEAR IN THE ATMOSPHERE WILL POSE AN ISOLATED TORNADO THREAT.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
INZ066-073>075-080-KYZ089>097-OHZ070-071-077-078-281600-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-BUTLER-WARREN-HAMILTON-
CLERMONT-
1156 AM EDT FRI JUL 27 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT THAT
WILL MOVE INTO THE AREA THIS AFTERNOON AND EVENING. THE
ATMOSPHERE WILL BE UNSTABLE ENOUGH FOR A FEW OF THESE STORMS TO
REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE
MAIN THREAT. LARGE HAIL WILL BE A SECONDARY. ENOUGH DIRECTIONAL
SHEAR IN THE ATMOSPHERE WILL POSE AN ISOLATED TORNADO THREAT.
ALSO...THE COMBINATION OF TEMPERATURE AND HUMIDITY WILL RESULT IN
THE HEAT INDEX RISING INTO THE MID TO UPPER 90S THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
KYZ098>100-OHZ079>082-088-281600-
ROBERTSON-MASON-LEWIS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1156 AM EDT FRI JUL 27 2012
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY AND SOUTH CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING.
SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A COLD FRONT THAT
WILL MOVE INTO THE AREA THIS AFTERNOON AND EVENING. THE
ATMOSPHERE WILL BE UNSTABLE ENOUGH FOR A FEW OF THESE STORMS TO
REACH SEVERE LIMITS WITH DAMAGING STRAIGHT LINE WINDS BEING THE
MAIN THREAT. LARGE HAIL WILL BE A SECONDARY. ENOUGH DIRECTIONAL
SHEAR IN THE ATMOSPHERE WILL POSE AN ISOLATED TORNADO THREAT.
FURTHERMORE...LOCALLY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY IF
STORMS REPEATEDLY MOVE ACROSS THE SAME LOCATION. AREAS THAT HAD
HEAVY RAIN OVERNIGHT WILL BE PARTICULARLY VULNERABLE TO ADDITIONAL
FLOODING OR FLASH FLOODING IF HEAVY RAIN OCCURS.
ALSO...THE COMBINATION OF TEMPERATURE AND HUMIDITY WILL RESULT IN
THE HEAT INDEX RISING INTO THE MID TO UPPER 90S THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 27, 9:50 AM EST, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 AM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLASH FLOOD 2 S LEWISBURG 38.52N 83.76W
07/27/2012 MASON KY DEPT OF HIGHWAYS
MILL CREEK ROSE AND BRIEFLY FLOODED ROAD. TIME ESTIMATED.
0130 AM FLASH FLOOD 5 W WASHINGTON 38.61N 83.91W
07/27/2012 MASON KY DEPT OF HIGHWAYS
BRANDYWINE CREEK ROSE AND BRIEFLY FLOODED ROADWAY. TIME
ESTIMATED.
&&
SNYDERLocal storm report, Jul 27, 12:15 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
115 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM TSTM WND DMG 2 SSW HILLSBORO 39.18N 83.62W
07/26/2012 HIGHLAND OH LAW ENFORCEMENT
TREE DOWN ON DUNLAP ROAD NEAR US 62. TIME ESTIMATED FROM
RADAR.
0728 PM TSTM WND DMG 1 E KINCAID SPRINGS 39.10N 83.26W
07/26/2012 PIKE OH DEPT OF HIGHWAYS
TREES DOWN ON SR 124 AND SR 772.
0730 PM TSTM WND DMG 2 NNW BUFORD 39.10N 83.85W
07/26/2012 HIGHLAND OH LAW ENFORCEMENT
TREE DOWN ON SR 286 ABOUT A HALF MILE WEST OF SR 134.
TIME ESTIMATED FROM RADAR.
0730 PM TSTM WND DMG 4 ENE SARDINIA 39.04N 83.73W
07/26/2012 HIGHLAND OH LAW ENFORCEMENT
TREE DOWN NEAR SR 321 AND WILDCAT ROAD. ALSO A TREE DOWN
ON TAYLORSVILLE ROAD. TIME ESTIMATED FROM RADAR.
&&
KURZLocal storm report, Jul 27, 1:16 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
216 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 4 WNW CRITTENDEN 38.79N 84.68W
07/26/2012 BOONE KY LAW ENFORCEMENT
TREE LIMBS DOWN NEAR WALLER AND MUNK ROADS. TIME
ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, Jul 27, 2:53 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT FRI JUL 27 2012
INZ058-059-066-272030-
UNION IN-FRANKLIN IN-FAYETTE IN-
353 PM EDT FRI JUL 27 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN FAYETTE...
FRANKLIN AND UNION COUNTIES THROUGH 430 PM EDT...
AT 349 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM EVERTON TO HAMBURG...MOVING EAST AT 30 MPH.
WIND GUSTS TO 45 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LIBERTY...BROOKVILLE
AND WEST COLLEGE CORNER.
ALSO...PEPPERTOWN...METAMORA...BROWNSVILLE...BLOOMING GROVE...
DUNLAPSVILLE...WHITEWATER STATE PARK...MOUNDS STATE RECREATION AREA
AND SALEM ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3965 8521 3969 8481 3935 8483 3936 8530
3945 8531
HATZOSThunderstorm Wind, Fayette
- When
- July 27, 2:55 PM EST to 2:59 PM EST
- Where
- Fayette County, 0.87 mi NW of Connersville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Trained Spotter
- Coordinates
- 39.660, -85.140
Several large trees were downed, parts of roofing were removed from a business, and a billboard was blown down due to thunderstorm winds.
Thunderstorm Wind, Union
- When
- July 27, 3:15 PM EST to 3:19 PM EST
- Where
- Union County, 2.11 mi SE of Brownsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Public
- Coordinates
- 39.650, -84.970
Several trees were downed due to damaging thunderstorm winds.
Thunderstorm Wind, Dearborn
- When
- July 27, 3:52 PM EST to 3:56 PM EST
- Where
- Dearborn County, 0.69 mi SSW of Homestead
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Public
- Coordinates
- 39.120, -84.834
Three semi trucks were overturned on Interstate 275 due to thunderstorm winds. A large highway sign was also bent over and multiple trees were snapped along the highway.
Thunderstorm Wind, Ripley
- When
- July 27, 4:42 PM EST to 4:46 PM EST
- Where
- Ripley County, 0.69 mi N of Milan
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 39.130, -85.130
Two trees were snapped in half due to thunderstorm winds.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Illinois, July 27, 20121 death · 1 event
- Flash Flooding in Texas, July 27, 2012$2.0 million · 4 events
- Wildfire in Illinois, July 27 to 28, 2012$2.1 million · 1 event
- Hail and Damaging Winds in North Carolina, July 27, 2012$319,000 · 1 in hail · 12 events
- Hail and Damaging Winds in Indiana, July 27, 2012$83,000 · 1.25 in hail · 28 events
- Damaging Winds and Lightning Strike in Virginia, July 27, 2012$52,000 · 55 kt wind · 23 events
- Damaging Winds in South Carolina, July 27, 2012$58,000 · 60 kt wind · 15 events
- Hail and Damaging Winds in Kentucky, July 27, 2012$36,000 · 1 in hail · 22 events
- Flooding in Pennsylvania, July 27 to 28, 2012$65,000 · 2 events
- Damaging Winds in Ohio, July 27, 2012$47,000 · 55 kt wind · 7 events
- Flash Flooding and Hail in Mississippi, July 27 to 31, 20121 injured · $22,000 · 1.75 in hail · 10 events
- Hail and Damaging Winds in Kentucky, July 27, 2012$27,000 · 61 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 403850, 403851, 403854, 403855.